Wenzhi Luo
Wenzhi Luo
כתובת אימייל מאומתת בדומיין osu.edu - דף הבית
כותרת
צוטט על ידי
צוטט על ידי
שנה
Low lying zeros of families of L-functions
H Iwaniec, W Luo, P Sarnak
Publications Mathématiques de l'Institut des Hautes Études Scientifiques 91 …, 2000
4122000
On the generalized Ramanujan conjecture for GL (n)
W Luo, Z Rudnick, P Sarnak
Proceedings of Symposia in Pure Mathematics 66 (2), 301-310, 1999
2361999
On Selberg’s eigenvalue conjecture
W Luo, Z Rudnick, P Sarnak
Geometries in Interaction, 387-401, 1995
2121995
Quantum ergodicity of Eigenfunctions on PSL2(Z)/H2
W Luo, P Sarnak
Publications Mathématiques de l'Institut des Hautes Études Scientifiques 81 …, 1995
2051995
Determination of modular forms by twists of critical L-values
W Luo, D Ramakrishnan
Inventiones mathematicae 130 (2), 371-398, 1997
681997
Number variance for arithmetic hyperbolic surfaces
W Luo, P Sarnak
Communications in mathematical physics 161 (2), 419-432, 1994
661994
Values of symmetric square L-functions at 1
W Luo
Walter de Gruyter 1999 (506), 215-235, 1999
631999
Mass equidistribution for Hecke eigenforms
W Luo, P Sarnak
Communications on Pure and Applied Mathematics: A Journal Issued by the …, 2003
552003
Quantum variance for Hecke eigenforms
W Luo, P Sarnak
Annales Scientifiques de l’École Normale Supérieure 37 (5), 769-799, 2004
512004
Nonvanishing of L-values and the Weyl law
W Luo
Annals of mathematics, 477-502, 2001
482001
Zeros of Hecke L-functions associated with cusp forms
W Luo
Acta Arithmetica 71, 139-158, 1995
361995
On the nonvanishing of Rankin-Selberg L-functions
W Luo
Duke Mathematical Journal 69 (2), 411-425, 1993
301993
Special L-values of Rankin-Selberg convolutions
W Luo
Mathematische Annalen 314 (3), 591-600, 1999
281999
Rational points on complete intersections over Fp
W Luo
International Mathematics Research Notices 1999 (16), 901-907, 1999
231999
On zeros of the derivative of the Selberg zeta function
W Luo
American Journal of Mathematics 127 (5), 1141-1151, 2005
192005
Bounds for incomplete hyper-Kloosterman sums
W Luo
Journal of Number Theory 75 (1), 41-46, 1999
181999
Nonvanishing of $ L $-functions for $\GL (n,\mathbf {A} _Q) $
W Luo
Duke Mathematical Journal 128 (2), 199-207, 2005
162005
Nonvanishing of -Series and the combinatorial sieve
J Hoffstein, W Luo
Mathematical Research Letters 4 (3), 435-444, 1997
151997
On Hecke L-series associated with cubic characters
W Luo
Compositio Mathematica 140 (5), 1191-1196, 2004
132004
Nonvanishing of the central L-values with large weight
W Luo
Advances in Mathematics 285, 220-234, 2015
122015
המערכת אינה יכולה לבצע את הפעולה כעת. נסה שוב מאוחר יותר.
מאמרים 1–20